American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J68) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Dinesh S. Thakur. Higher diophantine approximation exponents and continued fraction symmetries for function fields II. Proc. Amer. Math. Soc. 141 (2013) 2603-2608.
Abstract, references, and article information   
View Article: PDF

[2] C. L. Stewart. Exceptional units and cyclic resultants, II. Contemporary Mathematics 587 (2013) 191-200.
Book volume table of contents   
View Article: PDF

[3] Shabnam Akhtari. Representation of unity by binary forms. Trans. Amer. Math. Soc. 364 (2012) 2129-2155. MR 2869201.
Abstract, references, and article information   
View Article: PDF

[4] Dinesh S. Thakur. Higher diophantine approximation exponents and continued fraction symmetries for function fields. Proc. Amer. Math. Soc. 139 (2011) 11-19. MR 2729066.
Abstract, references, and article information
View Article: PDF

[5] Risto Korhonen. Approximation of real numbers with rational number sequences. Proc. Amer. Math. Soc. 137 (2009) 107-113. MR 2439431.
Abstract, references, and article information   
View Article: PDF

[6] D. Ghioca and T. J. Tucker. Equidistribution and integral points for Drinfeld modules. Trans. Amer. Math. Soc. 360 (2008) 4863-4887. MR 2403707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Santos Hernández Hernández and Florian Luca. On a conjecture of Broughan. Proc. Amer. Math. Soc. 136 (2008) 403-407. MR 2358477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael A. Bennett and Patrick Ingram. Torsion subgroups of elliptic curves in short Weierstrass form. Trans. Amer. Math. Soc. 357 (2005) 3325-3337. MR 2135750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Thomas J. Tucker and with an Appendix by Olivier Debarre. Irreducibility, Brill-Noether loci, and Vojta's inequality. Trans. Amer. Math. Soc. 354 (2002) 3011-3029. MR 1897388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Emery Thomas. Counting solutions to trinomial Thue equations: a different approach. Trans. Amer. Math. Soc. 352 (2000) 3595-3622. MR 1641119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael A. Bennett. Simultaneous rational approximation to binomial functions. Trans. Amer. Math. Soc. 348 (1996) 1717-1738. MR 1321566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] V. Flammang. Two new points in the spectrum of the absolute Mahler measure of totally positive algebraic integers. Math. Comp. 65 (1996) 307-311. MR 1320894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wolfgang M. Schmidt. Vojta's refinement of the subspace theorem . Trans. Amer. Math. Soc. 340 (1993) 705-731. MR 1152325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Serge Lang. The error term in Nevanlinna theory. II. Bull. Amer. Math. Soc. 22 (1990) 115-125. MR 1003864.
Abstract, references, and article information   
View Article: PDF

[15] Julia Mueller and W. M. Schmidt. On the number of good rational approximations to algebraic numbers . Proc. Amer. Math. Soc. 106 (1989) 859-866. MR 961415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Johannes Buchmann and Attila Pethő. Computation of independent units in number fields by Dirichlet's method . Math. Comp. 52 (1989) 149--159, S1--S14. MR 971408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David Easton. Effective irrationality measures for certain algebraic numbers . Math. Comp. 46 (1986) 613-622. MR 829632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1